Cardiovascular collapse after verapamil in supraventricular Tachycardia

C. R. Kirk, J. L. Gibbs, R. Thomas, R. Radley-Smith, S. A. Qureshi

Research output: Contribution to journalArticle

49 Citations (Scopus)

Abstract

Five babies who presented with supraventricular tachycardia were treated with verapamil intravenously. All developed severe hypotension and two died. Verapamil should not be used in the initial management of supraventricular tachycardia in neonates.

Original languageEnglish (US)
Pages (from-to)1265-1266
Number of pages2
JournalArchives of Disease in Childhood
Volume62
Issue number12
DOIs
StatePublished - Jan 1 1987

Fingerprint

Supraventricular Tachycardia
Verapamil
Hypotension

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Cardiovascular collapse after verapamil in supraventricular Tachycardia. / Kirk, C. R.; Gibbs, J. L.; Thomas, R.; Radley-Smith, R.; Qureshi, S. A.

In: Archives of Disease in Childhood, Vol. 62, No. 12, 01.01.1987, p. 1265-1266.

Research output: Contribution to journalArticle

Kirk, C. R. ; Gibbs, J. L. ; Thomas, R. ; Radley-Smith, R. ; Qureshi, S. A. / Cardiovascular collapse after verapamil in supraventricular Tachycardia. In: Archives of Disease in Childhood. 1987 ; Vol. 62, No. 12. pp. 1265-1266.
@article{23dc0fd777534a128b1512e689bdbf24,
title = "Cardiovascular collapse after verapamil in supraventricular Tachycardia",
abstract = "Five babies who presented with supraventricular tachycardia were treated with verapamil intravenously. All developed severe hypotension and two died. Verapamil should not be used in the initial management of supraventricular tachycardia in neonates.",
author = "Kirk, {C. R.} and Gibbs, {J. L.} and R. Thomas and R. Radley-Smith and Qureshi, {S. A.}",
year = "1987",
month = "1",
day = "1",
doi = "10.1136/adc.62.12.1265",
language = "English (US)",
volume = "62",
pages = "1265--1266",
journal = "Archives of Disease in Childhood",
issn = "0003-9888",
publisher = "BMJ Publishing Group",
number = "12",

}

TY - JOUR

T1 - Cardiovascular collapse after verapamil in supraventricular Tachycardia

AU - Kirk, C. R.

AU - Gibbs, J. L.

AU - Thomas, R.

AU - Radley-Smith, R.

AU - Qureshi, S. A.

PY - 1987/1/1

Y1 - 1987/1/1

N2 - Five babies who presented with supraventricular tachycardia were treated with verapamil intravenously. All developed severe hypotension and two died. Verapamil should not be used in the initial management of supraventricular tachycardia in neonates.

AB - Five babies who presented with supraventricular tachycardia were treated with verapamil intravenously. All developed severe hypotension and two died. Verapamil should not be used in the initial management of supraventricular tachycardia in neonates.

UR - http://www.scopus.com/inward/record.url?scp=0023549422&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023549422&partnerID=8YFLogxK

U2 - 10.1136/adc.62.12.1265

DO - 10.1136/adc.62.12.1265

M3 - Article

VL - 62

SP - 1265

EP - 1266

JO - Archives of Disease in Childhood

JF - Archives of Disease in Childhood

SN - 0003-9888

IS - 12

ER -